# SDR A6WA20130617006

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,166 hours, 24,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXISTING REPAIR DOUBLER FS 621.0 PRESSURE BULKHEAD 0.009" MAX D LBL 28.5 X WL 126.0.  REO 601R-53-61-4928, REV A.
